Pacific Journal of Mathematics

Lie algebras of locally compact groups.

Richard K. Lashof

Article information

Source
Pacific J. Math., Volume 7, Number 2 (1957), 1145-1162.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043506

Mathematical Reviews number (MathSciNet)
MR0092104

Zentralblatt MATH identifier
0081.02204

Subjects
Primary: 22.0X

Citation

Lashof, Richard K. Lie algebras of locally compact groups. Pacific J. Math. 7 (1957), no. 2, 1145--1162. https://projecteuclid.org/euclid.pjm/1103043506


Export citation

References

  • [1] C. Chevalley, Theory of Lie groups, Vol. 1, Princeton, 1946.
  • [2] K. Iwasawa, On some types of topological groups, Ann. of Math., 50 (1949), 507-558.
  • [3] S. Lefschetz, Algebric topology, Amer. Math. Soc. Colloq. Pub., no. 27, 1942.
  • [4] J. Moore, Introductionto homotopy theory, Mimeographed Notes, Princeton Univ., 1955.
  • [5] R. S. Novosad, Simply connected spaces, Trans. Amer. Math. Soc, 79 (1955), 216-228.
  • [6] N. Steenrod, The topology of fibre bundles, Princeton, 1951.
  • [7] A. Weil, Integrationdans les groupes topologique, 2nd ed., Hermann & Cie. Paris, 1953.
  • [8] H. Yamabe, A generalizationof a theorem of Gleason, Ann. of Math., 58 (1953), 351-365.